# SDR SWIA202265362

- Difficulty date: March 26, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 38,637 hours, 24,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670SH-53-043 THE LBL36 BEAM WAS DAMAGED DURING THE LOCATE AND DRILL UP PROCESS.     (C-CHECK RO 4/11/2022)    RECEIVED NEW SERVICEABLE LBL 36 BEAM, REFER TO MX TRANS 24494113 FOR DETAILS OF WORK PERFORMED.
